# SDR SWAA2023012387406

- Difficulty date: January 3, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 33,904 hours, 15,569 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER AFT FIXED SHELF PANEL INBD OF DEFLECTION RIB SUPPORT WEB CRACKED .   REMOVED AND REPLACED RT SHELF PANEL SUPPORT WEB IAW SRM 51-40-02.  INSPECTED REMOVAL AND REPLACEMENT OF R/H SHELF PANEL SUPPORT WEB IAW SRM 51-40-02.
